# SDR USAA2009122193399

- Difficulty date: December 19, 2009
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 1,657 hours, 480 cycles
- System (JASC): 2330 · Entertainment System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00012741
- Condition: Faulty
- Location: Cabin
- Part time: 1,704 hours, 491 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 388 - LAS-CLT - EMERGENCY EQUIPMENT - CIDS FAULT:  FLIGHT ATTENDANT HANDSET AT L3 INOPERATIVE, SLIDE PRESSURE AND DOOR PRESSURE AT L3 AND R3 FAULTING, AND WON'T RESET.  REMOVED AND REPLACED DEU B AT 300RH6 IAW AMM 23-73-47 OPERATIONAL CHECK WAS GOOD.
